Re: Mirena side effects by nile ..... Mirena, Skyla IUD Forum
Date: 11/4/2013 9:51:11 PM ( 10 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
These are all Mirena symptoms. Many are similar to the hard-to-describe neurological symptoms I had as well. You should start to see relief after removal, although some recover faster than others. (I am 5.5 years post removal, and am one of the longest here still active. I get noticeably better each year, and don't even think about it too much anymore). I would expect it to take a little longer than many, given how long you had it in. But you could be one of the lucky ones (I was not so lucky). My advice would be to keep getting your thyroid and vitamin D levels checked over time. Many, like me, have issues with that. Take a good multi vitamin, B complex, D. Avoid caffeine (it still sends me into panic attacks after all this time), and alcohol, and get as much rest as you possibly can. Try to avoid artificial chemicals in food, like MSG.
I also avoid food and products with silicone oils in them, since Mirena contains silicone oil mixed with fake hormones. Light exercise, or more if you can handle it will help.
Stay away from artificial hormones for birth control, and try charting your cycles and symptoms.
It helps to know your body and track progress as you move thru your recovery.
Good luck, and please post back with your progress!
<< Return to the standard message view
fetched in 0.11 sec, referred by www.curezone.org/forums/fmp.asp?i=2121055